# SDR IPXA2675479

- Difficulty date: September 24, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585647
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 2R MAIN CARGO FLOOR PANEL DAMAGED.  FABRICATED NEW FLOOR PANEL REF EO B767-5320-9693-H.
